Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hair graying at alarming rate. On amoxicillin, azithromycin. Treatment?

Hello Doctor I ama 32 yr old female and have noticedhair starting to turn grey since 27 years(after my first child was born). Now my second child is 1.5 months old,.and I have noticed my greys increasing at a very alarming rate since last 6 months. I am very much asthmatic and due to several causes had to take antibiotics ( AMOxycillin and azithromycin ) about 9 times in the past 14 months. Might this be the cause of my greys? Any thing to slow down the rate of greying? Please help. SD
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
Hi there. By itself these antibiotics should not be the cause for the increasing grey hairs. Most often, this process is genetically dictated. It just may be that post partum, you lost a lot of 'sleeping' black hair (those that were in a dormant or latent phase) & as a result, the whites show up more. Relax. Diet rich in essential minerals & silica et al (depending on your food habbits) may help you in the long run. Go see a good dermatologist in your area as the treatment will require a human touch. I would be glad to recommend one in your area should you choose to seek my help. Cheers & Good luck!
Dr Praveen Roidrigues Dermatologist & Cosmetologist, Vikram Hospital, Bangalore, India
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor